Vol.13 (6) 1991 — 11 articles found.

Sur une forme de la solution de l’équation de translation

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 285–290
Vol.13 (6) 1991
Z. Moszner Details
(Received: 1991-11-06 )
(Received: 1991-11-06 )

Z. Moszner

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Sur une forme de la solution de l'équation de translation

Poisson and Furstenberg boundaries of random walks

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 279–284
Vol.13 (6) 1991
W. Jaworski Details
(Received: 1991-11-06 )
(Received: 1991-11-06 )

W. Jaworski

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Poisson and Furstenberg boundaries of random walks

Results on t-Wright convexity

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 274–278
Vol.13 (6) 1991
G. Maksa / K. Nikodem / Z. Pales Details
(Received: 1991-11-07 )
(Received: 1991-11-07 )

G. Maksa / K. Nikodem / Z. Pales

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Results on t-Wright convexity

On the number of solutions of polynomial congruences

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 271–273
Vol.13 (6) 1991
C.L. Stewart Details
(Received: 1991-10-04 )
(Received: 1991-10-04 )

C.L. Stewart

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the number of solutions of polynomial congruences

A chi-square goodness of fit test for natural exponential families with power variance function

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 265–270
Vol.13 (6) 1991
M.S. Nikulin Details
(Received: 1991-11-04 )
(Received: 1991-11-04 )

M.S. Nikulin

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A chi-square goodness of fit test for natural exponential families with power variance function

Second order parallel tensors on contact manifolds II

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 259–264
Vol.13 (6) 1991
R. Sharma Details
(Received: 1991-10-08 )
(Received: 1991-10-08 )

R. Sharma

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: , 53C, 58A

PDF(click to download): Second order parallel tensors on contact manifolds II

Note on the dual of an ideal in a Noetherian domain

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 255–258
Vol.13 (6) 1991
M. Kanemitsu / T. Sugatani / K. Yoshida Details
(Received: 1991-09-19 )
(Received: 1991-09-19 )

M. Kanemitsu / T. Sugatani / K. Yoshida

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Note on the dual of an ideal in a Noetherian domain

On the orders of elements of a locally finite simple group

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 253–254
Vol.13 (6) 1991
O.H. Kegel / S. Wujie Details
(Received: 1991-10-02 )
(Received: 1991-10-02 )

O.H. Kegel / S. Wujie

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the orders of elements of a locally finite simple group

The kernel of Pic(R0)→Pic(R) for R a graded domain

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 248–252
Vol.13 (6) 1991
D.F. Anderson Details
(Received: 1991-06-22 )
(Received: 1991-06-22 )

D.F. Anderson

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The kernel of Pic(R0) → Pic(R) for R a graded domain

The twisted L2-Lefschetz number of Hecke operators

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 243–247
Vol.13 (6) 1991
S. Shokranian Details
(Received: 1991-07-19 )
(Received: 1991-07-19 )

S. Shokranian

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The twisted L2-Lefschetz number of Hecke operators

General fixed point and coincidence theorems for set-valued maps

C. R. Math. Rep. Acad. Sci. Canada Vol. 13 (6) 1991, pp. 237–242
Vol.13 (6) 1991
H. Ben-El-Mechaiekh Details
(Received: 1991-07-26 )
(Received: 1991-07-26 )

H. Ben-El-Mechaiekh

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): General fixed point and coincidence theorems for set-valued maps

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.